I'm not really sure what to do. I had planned to take Seb off the Daytrana for the summer. Why? because I *thought* that without the pressure of having to perform academically, he'd do better to eat and sleep well (and the medication interferes with both his appetite and sleep). This seemed like a no brainer until last week as some of you may recall, on Day One of the Summer Medication Holiday, Seb "accidentally" kicked a child in the balls. Since that day, Seb has been off medication on a trial basis for better or maybe for worse. Seb has been eating like a horse and sleeping like a baby. But he has also been very scrappy with other kids. He has shown a very low frustration threshold for other people's behaviors that are annoying to him. This is nothing new: he is easily aggitated by certain types of kids. Usually it's younger, aggressive, hands on or teas-y kids that get him going. He's been baiting other easily hands-on kids, he's been looking for physical confrontations and he's been finding them. It's been rough. He's been rotten with friends kids to the point that I am starting to be excluded from plans. It's not just affecting Seb, it's affecting me. It's enough to feel the stress that comes along with having a child who is judged by other parents. Now I feel that it's not just Seb who is less in demand for play, it's me. I'm feeling very sad because I feel as if my social world is collapsing as well. So my question is this for those of you with kids on stimulant medication for ADHD symptoms: Do you think that stimulant medications help with impulsive behavior related to peer issues? Today was the first day of Day Camp and I wasn't taking any chances: I gave Seb his Daytrana. But if the Daytrana isn't going to mitigate his scrapppy behavior, I won't bother with it. The other issue at hand is that his psychiatrist said that he should start Depakote if his mood regulation issues do not resolve. Would you call behavioral peer aggression a mood regulation issue?? Thanks in advance. I'm so upset and worn down, I feel like I am going to throw up.